# SDR SWIA200616488

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 8,966 hours, 6,931 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01764
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 23 hours, 18 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ARRIVAL INTO SLC FLIGHT SYSTEM AND GROUND SPOILER FAULT STATUS MESSAGE.  REPLACED NR 1 SECU PER CRJ MM 27-61-05, OPERATIONAL CHECK GOOD.
